Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Valuations on a commutative ring


Author: Merle E. Manis
Journal: Proc. Amer. Math. Soc. 20 (1969), 193-198
MathSciNet review: 0233813
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0233813-2
PII: S 0002-9939(1969)0233813-2
Article copyright: © Copyright 1969 American Mathematical Society